Métriques d'Einstein asymptotiquement symétriques
Astérisque, no. 265 (2000) , 115 p.
@book{AST_2000__265__1_0,
     author = {Biquard, Olivier},
     title = {M\'etriques d'Einstein asymptotiquement sym\'etriques},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {265},
     year = {2000},
     zbl = {0967.53030},
     mrnumber = {1760319},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2000__265__1_0}
}
Biquard, Olivier. Métriques d'Einstein asymptotiquement symétriques. Astérisque, no. 265 (2000), 115 p. http://www.numdam.org/item/AST_2000__265__1_0/

[AC92] M. T. Anderson & J. Cheeger - « C α -compactness for manifolds with Ricci curvature and injectivity radius bounded below », J. Differential Geom. 35 (1992), p. 265-281. | Article | MR 1158336 | Zbl 0774.53021

[And90] M. T. Anderson - « Convergence and rigidity of manifolds under Ricci curvature bounds », Invent. Math. 102 (1990), p. 429-445. | Article | MR 1074481 | Zbl 0711.53038

[BCG95] G. Besson, G. Courtois & S. Gallot - « Entropies et rigidités des espaces localement symétriques de courbure strictement négative », Geom. Funct. Anal. 5 (1995), p. 731-799. | Article | MR 1354289 | Zbl 0851.53032

[Bes87] A. L. Besse - Einstein manifolds, Springer-Verlag, Berlin, 1987. | MR 867684 | Zbl 1147.53001 | Zbl 0613.53001

[BG98] C. P. Boyer & K. Galicki - « 3-Sasakian manifolds », Essays on Einstein Manifolds (C. LeBrun & M. Wang, éds.), International Press, 1998, à paraître. | MR 1798609 | Zbl 1008.53047

[Biq97] O. Biquard - « Métriques d'Einstein à cusps et équations de Seiberg-Witten », J. reine angew. Math. 490 (1997), p. 129-154. | MR 1468928 | Zbl 0891.53029

[Biq98] O. Biquard - « Einstein deformations of hyperbolic metrics », Essays on Einstein Manifolds (C. LeBrun & M. Wang, éds.), International Press, 1998, à paraître. | MR 1798612 | Zbl 1001.53028

[BK81] P. Buser & H. Karcher - Gromov's almost flat manifolds, Astérisque, vol. 81, Société Mathématique de France, Paris, 1981. | Numdam | MR 619537 | Zbl 0459.53031

[Bon82] E. Bonan - « Sur l'algèbre extérieure d'une variété presque hermitienne quaternionique », C. R. Acad. Sci. Paris Sér. I Math. 295 (1982), p. 115-118. | MR 676377 | Zbl 0503.53016

[CY80] S. Y. Cheng & S. T. Yau - « On the existence of a complete Kähler metric on non-compact complex manifolds and the regularity of Fefferman's equation », Comm. Pure Appl. Math. 33 (1980), p. 507-544. | Article | MR 575736 | Zbl 0506.53031

[EMM91] C. L. Epstein, R. B. Melrose & G. A. Mendoza - « Resolvent of the Laplacian on strictly pseudoconvex domains », Acta Math. 167 (1991), p. 1-106. | Article | MR 1111745 | Zbl 0758.32010

[Fef76] C. L. Fefferman - « Monge-Ampère equations, the Bergman kernel, and geometry of pseudoconvex domains », Ann. Math. (2) 103 (1976), p. 395-416. | Article | MR 407320 | Zbl 0322.32012

[FG85] C. L. Fefferman & C. R. Graham - « Conformal invariants », The mathematical heritage of Élie Cartan (Lyon, 1984), Astérisque, vol. hors série, Société Mathématique de France, 1985, p. 95-116. | Numdam | MR 837196 | Zbl 0602.53007

[FGR97] E. Falbel, C. Gorodski & M. Rumin - « Holonomy of sub-Riemannian manifolds », Int. J. Math. 8 (1997), p. 317-344. | Article | MR 1454476 | Zbl 0881.53025

[FH91] W. Fulton & J. Harris - Representation theory: a first course, Springer-Verlag, 1991. | MR 1153249 | Zbl 0744.22001

[GL91] C. R. Graham & J. M. Lee - « Einstein metrics with prescribed conformal infinity on the ball », Adv. Math. 87 (1991), p. 186-225. | Article | MR 1112625 | Zbl 0765.53034

[Her98] M. Herzlich - « Scalar curvature and rigidity of odd-dimensional complex hyperbolic spaces », Math. Ann. 312 (1998), p. 641-657. | Article | MR 1660251 | Zbl 0946.53022

[HH97] E. Hebey & M. Herzlich - « Harmonic coordinates, harmonic radius and convergence of Riemannian manifolds », Rend. Mat. Appl. (7) 17 (1997), p. 569-605. | MR 1620864 | Zbl 0912.53011

[Hit95] N. J. Hitchin - « Twistor spaces, Einstein metrics and isomonodromic deformations », J. Differential Geom. 42 (1995), p. 30-112. | Article | MR 1350695 | Zbl 0861.53049

[JL89] D. Jerison & J. M. Lee - « Intrinsic CR normal coordinates and the CR Yamabe problem », J. Differential Geom. 29 (1989), p. 303-343. | Article | MR 982177 | Zbl 0671.32016

[Koi78] N. Koiso - « Nondeformability of Einstein metrics », Osaka J. Math. 15 (1978), p. 419-433. | MR 504300 | Zbl 0392.53030

[LeB82] C. R. Lebrun - « -space with a cosmological constant », Proc. Roy. Soc. London Ser. A 380 (1982), p. 171-185. | Article | MR 652038 | Zbl 0549.53042

[LeB89] C. Lebrun - « Quaternionic-Kähler manifolds and conformal geometry », Math. Ann. 284 (1989), p. 353-376. | Article | MR 1001707 | Zbl 0674.53036

[LeB91] C. Lebrun - « On complete quaternionic-Kähler manifolds », Duke Math. J. 63 (1991), p. 723-743. | Article | MR 1121153 | Zbl 0764.53045

[LeB95] C. Lebrun - « Einstein metrics and Mostow rigidity », Math. Res. Lett. 2 (1995), p. 1-8. | Article | MR 1312972 | Zbl 0974.53035

[Lee86] J. M. Lee - « The Fefferman metric and pseudohermitian invariants », Trans. Amer. Math. Soc. 296 (1986), p. 411-429. | MR 837820 | Zbl 0595.32026

[Lee88] J. M. Lee - « Pseudo-Einstein structures on CR manifolds », Amer. J. Math. 110 (1988), p. 157-178. | Article | MR 926742 | Zbl 0638.32019

[Leu93] M. C. Leung - « Pinching theorem on asymptotically hyperbolic spaces », Internat. J. Math. 4 (1993), p. 841-857. | Article | MR 1245353 | Zbl 0810.53032

[LM82] J. M. Lee & R. B. Melrose - « Boundary behaviour of the complex Monge-Ampère equation », Acta Math. 148 (1982), p. 159-192. | Article | MR 666109 | Zbl 0496.35042

[Maz91] R. Mazzeo - « Elliptic theory of differential edge operators. I. », Comm. Partial Differential Equations 16 (1991), p. 1615-1664. | Article | MR 1133743 | Zbl 0745.58045

[Mel92] R. B. Melrose - « Calculus of conormal distributions on manifolds with corners », Int. Math. Res. Not. 3 (1992), p. 51-61. | Article | MR 1154213 | Zbl 0754.58035

[MO89] M. Min-Oo - « Scalar curvature rigidity of asymptotically hyperbolic spin manifolds », Math. Ann. 285 (1989), p. 527-539. | Article | MR 1027758 | Zbl 0686.53038

[Ped86] H. Pedersen - « Einstein metrics, spinning top motions and monopoles », Math. Ann. 274 (1986), p. 35-59. | Article | MR 834105 | Zbl 0566.53058

[Sal82] S. Salamon - « Quaternionic Kähler manifolds », Invent. Math. 67 (1982), p. 143-171. | Article | MR 664330 | Zbl 0486.53048

[Sal89] S. Salamon - Riemannian geometry and holonomy groups, Longman Scientific & Technical, Harlow, 1989. | MR 1004008 | Zbl 0685.53001

[SH36a] J. A. Schouten & J. Haantjes - « Beitraege zur allgemeinen (ge-kruemmten) konformen Differentialgeometrie », Math. Ann. 112 (1936), p. 594-629. | Article | MR 1513065 | Zbl 0013.36701

[SH36b] J. A. Schouten & J. Haantjes - « Beitraege zur allgemeinen (ge-kruemmten) konformen Differentialgeometrie. II », Math. Ann. 113 (1936), p. 568-583. | Article | MR 1513107 | Zbl 0015.17701

[Swa89a] A. F. Swann - « Aspects symplectiques de la géométrie quaternionique », C. R. Acad. Sci. Paris Sér. I Math. 308 (1989), p. 225-228. | MR 986384 | Zbl 0661.53023

[Swa89b] A. F. Swann - « Quaternionic Kähler geometry and the fundamental 4-form », Proceedings of the Workshop on Curvature Geometry (Lancaster, 1989) (Lancaster), ULDM Publ., 1989, p. 165-173. | MR 1089891 | Zbl 0744.53020

[Tan75] N. Tanaka - A differential geometric study on strongly pseudo-convex manifolds, Lectures in Mathematics, Department of Mathematics, Kyoto University, vol. 9, Kinokuniya Book-Store Co. Ltd., Tokyo, 1975. | MR 399517 | Zbl 0331.53025

[Wal73] N. R. Wallach - Harmonic analysis on homogeneous spaces, Marcel Dekker, 1973. | MR 498996 | Zbl 0265.22022

[Web79] S. M. Webster - « Pseudo-hermitian structures on a real hypersurface », J. Differential Geom. 13 (1979), p. 25-41. | Article | MR 520599 | Zbl 0379.53016

[Wit81] E. Witten - « A new proof of the positive energy theorem », Comm. Math. Phys. 80 (1981), p. 381-402. | Article | MR 626707 | Zbl 1051.83532